# SDR UPS06448352

- Difficulty date: October 15, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 185-230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 185 TO 230 LBL40 SEAT TRACK O/B FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.021" BY 1/2" BY 7" EXCEED SRM LIMIT.  SEAT TRACK REPLACED AS PER SRM 51-10-01 PG9 JUST AT LBL40 BETWEEN BS 160 AND 230.
